An optimal sliding mode-like regulator for nonlinear polynomial systems
Michael Basin,
Alexander Loukianov and
Rocío Hernández-Fabián
International Journal of Systems Science, 2011, vol. 42, issue 11, 1909-1916
Abstract:
This article presents the optimal control problem for a nonlinear polynomial system with respect to a Bolza–Meyer criterion with non-quadratic state energy terms. A distinctive feature of the obtained result is that a part of the optimally controlled state trajectory occurs to be in a sliding mode, i.e. represents a motion along a certain manifold. The optimal solution is obtained as a sliding mode-like control, whereas the conventional linear feedback control fails to provide a causal solution. Performance of the obtained optimal controller is verified in the illustrative example against the conventional polynomial-quadratic regulator that is optimal for the quadratic Bolza–Meyer criterion. The simulation results confirm an advantage in favour of the designed sliding mode control.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1080/00207721.2010.545491 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:tsysxx:v:42:y:2011:i:11:p:1909-1916
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/TSYS20
DOI: 10.1080/00207721.2010.545491
Access Statistics for this article
International Journal of Systems Science is currently edited by Visakan Kadirkamanathan
More articles in International Journal of Systems Science from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().